On the number of integer polynomials with multiplicatively dependent roots

A. Dubickas, M. Sha*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We give some counting results on integer polynomials of fixed degree and bounded height whose distinct non-zero roots are multiplicatively dependent. These include sharp lower bounds, upper bounds and asymptotic formulas for various cases, although in general there is a logarithmic gap between lower and upper bounds.

Original languageEnglish
Pages (from-to)402-428
Number of pages27
JournalActa Mathematica Hungarica
Volume154
Issue number2
DOIs
Publication statusPublished - Apr 2018

Fingerprint

Dive into the research topics of 'On the number of integer polynomials with multiplicatively dependent roots'. Together they form a unique fingerprint.

Cite this